• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

checking in

#1
havent posted on here in a couple months. These past few months have been
alright. There was about a month or two where I did not experience any suicidal thoughts,
however they've been coming back recently. In my previous discussions with my therapist I
explored some of the reasons why I have these thoughts, which is closely linked to stress and
situations where I feel like my life is out of my control. I started a new job recently and I think
that anxiety is getting to me. I've been lowering the dose of my medication, some days when I forget to take it
the withdrawals make me feel super anxious.
 

Ash600

Of dust and shadows
SF Creative
SF Supporter
#3
Hi there @randomname1000 ,
Quite often one of the symptoms of withdrawal when reducing meds can be anxiety, even more so if whole doses are skipped. You mentioned that you're lowering your dose, I was wondering if this is being done by yourself or under medical supervision? It's always advisable for dose lowering to be monitored by a medic so necessary adjustements can be made which tailors the individual.
Starting a new job for many can bring about anxious moments, perhaps it would be worth considering holding back on lowering the dose of your medication until you feel more settled in your new job. At least that way, it's one less factor which could contribute to triggering bouts of stress and anxiety.
 
#4
Hi @randomname1000.

I'm very glad to hear you got some respite from the suicidal thoughts, but I'm sorry they're back for you know.

I think @Ash600 is right about your medication, make sure you are consulting with your doctors and maybe consider holding off changing your medication if you're going through a stressful time.

Hang in there, stay safe. You can feel better again. Sending hugs *brohug.
 

Please Donate to Help Keep SF Running

Total amount
$60.00
Goal
$255.00
Top